About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 391609, 18 pages
http://dx.doi.org/10.1155/2012/391609
Research Article

Nontrivial Solutions for a Class of Fractional Differential Equations with Integral Boundary Conditions and a Parameter in a Banach Space with Lattice

School of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China

Received 17 September 2012; Accepted 12 December 2012

Academic Editor: Zhanbing Bai

Copyright © 2012 Xingqiu Zhang and Lin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingqiu Zhang and Lin Wang, “Nontrivial Solutions for a Class of Fractional Differential Equations with Integral Boundary Conditions and a Parameter in a Banach Space with Lattice,” Abstract and Applied Analysis, vol. 2012, Article ID 391609, 18 pages, 2012. doi:10.1155/2012/391609